# SDR ASAA2021022534206

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 38,326 hours, 11,020 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF4745
- Condition: Failed
- Location: Nr 1
- Part time: 38,324 hours, 11,019 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FAILED TO START DURING START SEQUENCE, START VALVE OPENED BUT NO N2. GROUNDED - YES. REMOVED & REPLACED FAULTY #1 ENGINE STARTER PER B737-800 AMM 80-11-01-400-801 OPS GOOD.
